# SDR CALA2019102981840

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 95,997 hours, 22,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146N6201U7
- Condition: Gouged
- Location: L-4 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-0120 L-4 PASSENGER DOOR EXTERNAL HANDLE PAN IS GOUGED. (96-14) REF ST-ENG N/R 0074648 BLENDED DAMAGE ON L4 PASSENGER DOOR EXT HANDLE PAN REWORK MEASUR ED 5X0.8X.019 MAT LOSS AND FOUND OUT OF LIMITS IAW B757-2 SRM 52 -10-01 AD1 FIG 101 REMOVED AND REPLACED PAN PN 19-5211-3-0078 IA W B757-2 SRM 51-40-02 PG21 FIG 4 AND DWG 146N6100. WORK ACCOMPLI SHED BY V919882, INSPECTED BY V919987.
